Expert Explains Which Procedures Cause The Most Risks In Lip Filler

0
LIP FILLER
LIP FILLER Photo: CO Press Office

RECENTLY THE INTERNET HAS BEEN FLOODED WITH CASES OF FILLERS GONE WRONG; DO YOU KNOW THE TYPES AND WHAT THE RISKS ARE?

In the last week, the American Basia Query went viral on the networks by posting a video on her TikTok profile where she showed her very swollen lips hours after performing a lip filler. Soon after, she informed the press that she discovered an allergy to lidocaine, a local anesthetic used by some professionals. Like her, there are other people who go through some problems when opting for beauty procedures. This fact is contradictory, as they seek the technique precisely for a better appearance, well-being and elevation of self-esteem.

Dr. Olinda Lorentz, an expert in lip fillers, is the creator of the “Doll Lips” technique and has already performed the procedure in more than 17,000 mouths. She explained what can happen in cases like influencer Basia. “Allergy is inherent to the patient. He may never have had it and develop it over time,” she says. Olinda warns about the importance of administering corticosteroids before applying hyaluronic acid, corticosteroids are substances used to reduce inflammation or activity in the body’s immune system.

However, Dr. says that the causes of the high allergic index are generally related to hyaluronidase, an enzyme that facilitates the diffusion of injectable liquids. “In the clinic, we administer corticosteroids to all patients before starting the procedure. Even because, if someone is allergic, we can avoid a problem”, she explains. Lorentz has also reversed some frames.

In one of the cases she attended, a patient came to her office with a deformed face. The reason would have been the application of hyaluronic acid and the patient was allergic to the substance. “We did five applications of hyaluronidase, this is not common. We also carried out tests to find where there was product and this caused a huge inconvenience for her,” she says.

Olinda adds that the nose is a region that can give some problems and cause certain risks to the patient. “It is a poorly vascularized area and, as it has little blood circulation, the product has a high chance of generating complications, such as necrosis or contamination”, says Dr. Remembering that poor local asepsis also leads to contamination of the product when injecting it and the body cannot react due to poor blood supply.

Therefore, the best measures to prevent risks from happening when performing the procedure is to resort to antibiotic therapy, that is, a treatment for patients with clinical signs or symptoms of infection from the administration of antimicrobials. According to her, ozone therapy is also widely used because of its efficiency. Lorentz also emphasizes the importance of removing the product with hyaluronidase.

Send your news stories to newsghana101@gmail.com Follow News Ghana on Google News

LEAVE A REPLY

Please enter your comment!
Please enter your name here